| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
04/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported after intraocular lens (iol) implant procedure, the lens was placed but removed due to posterior tear after insertion of the lens.Additional information was requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).